Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 22, Issue.: 2

Original Research Article

EIGENVALUES AND SOME HAMILTONIAN PROPERTIES OF GRAPHS

 

RAO LI1*
1Department of Mathematical Sciences, University of South Carolina Aiken, Aiken, SC 29801, USA.

Abstracts

Using eigenvalues of a graph or eigenvalues of its complement, we in this note present sufficient conditions for some Hamiltonian properties of graphs.

Keywords :

Eigenvalues; Hamiltonian; properties.